# SDR DL73E002186

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 35,787 hours, 30,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part serial: BEAM
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED FS 344, RBL 14 TO LBL 48.  REMOVED CORROSION PER SRM 51-10-6 AREA OUT OF LIMITS PER SRM 53-10-1.  BEGAN REMOVING T-CAP.  DRILLED UP REPLACMENT T-CAP PER M/M 53-21-0 FIG 803.  OK TO INSTALL.  STARTED INSTALLATION OF T-CAP PER M/M 53-21-0 FIG 803.  CHEMICALLY TREATED PER 900-2 NR 5.
